PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 86 | 1 | 1-16
Tytuł artykułu

On the distribution of rational points on certain Kummer surfaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
86
Numer
1
Strony
1-16
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-09-26
poprawiono
1998-02-20
Twórcy
autor
  • Mathematical Institute, Tohoku University, Sendai 980-8578, Japan
Bibliografia
  • [Ba] A. Baragar, Rational points on K3 surfaces in ℙ¹ × ℙ¹ × ℙ¹, Math. Ann. 305 (1996), 541-558.
  • [BM] V. V. Batyrev et Yu. I. Manin, Sur le nombre des points rationnels de hauteur borné des variétés algébriques, Math. Ann.. 286 (1990), 27-43.
  • [Bi] H. Billard, Propriétés arithmétiques d'une famille de surfaces K3, Compositio Math. 108 (1997), 247-275.
  • [CS1] G. S. Call and J. H. Silverman, Canonical heights on varieties with morphisms, Compositio Math.. 89 (1993), 163-205.
  • [CS2] G. S. Call and J. H. Silverman, Computing the canonical height on K3 surfaces, Math. Comp. 65 (1996), 259-290.
  • [K] E. Kani, Elliptic curves on abelian surfaces, Manuscripta Math. 84 (1994), 199-223.
  • [L] S. Lang, Fundamentals of Diophantine Geometry, Springer, New York, 1983.
  • [Mi] J. S. Milne, Abelian varieties, in: Arithmetic Geometry, G. Cornell and J. H. Silverman (eds.), Springer, New York, 1986, 103-150.
  • [Mo] Y. Morita, Remarks on a conjecture of Batyrev and Manin, preprint.
  • [MS] Y. Morita and A. Sato, Distribution of rational points on hyperelliptic surfaces, Tôhoku Math. J. 44 (1992), 345-358.
  • [N] A. Néron, Quasi-fonctions et hauteurs sur les variétés abéliennes, Ann. of Math. 82 (1965), 249-331.
  • [Sc] S. H. Schanuel, Heights in number fields, Bull. Soc. Math. France 107 (1979), 433-449.
  • [S1] J. H. Silverman, Integral points on curves and surfaces, in: Number Theory (Ulm, 1987), H. P. Schlickewei and E. Wirsing (eds.), Lecture Notes in Math. 1380, Springer, New York, 1989, 202-241.
  • [S2] J. H. Silverman, Rational points on K3 surfaces: A new canonical height, Invent. Math. 105 (1991), 347-373.
  • [S3] J. H. Silverman, Counting integer and rational points on varieties, Astérisque 228 (1995), 223-236.
  • [W] L. Wang, Rational points and canonical heights on K3-surfaces in ℙ¹ × ℙ¹ × ℙ¹, in: Recent Developments in the Inverse Galois Problem, M. D. Fried et al. (eds.), Contemp. Math. 186, Amer. Math. Soc., Providence, R.I., 1995, 273-289.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav86i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.